# SDR UPS98225849

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518420270
- Condition: Corroded
- Location: Bs 352-358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-01) ON STR 23L BS 352 TO 358.  CORROSION FOUND OUT OF LIMITS PER SRM 53-10-1.  REPLACED STRINGER WITH NEW ITEM PER SRM 51-10-1 AND 51-30-2.
